# SDR DALA2023051603918

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,623 hours, 23,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 DOOR R1 ARM/DISARM MECHANISMS TENSOR ON FLAPPER INDICATOR DAMAGED DOT 126-15. CORRECTIVE ACTION: REMOVED AND REPLACED ROD ASSY IAW B757 AMM 20-11-00. (2763624)
